Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wheels4

Post Accutane Problems

Recommended Posts

Don't know if this is the correct spot. I got off accutane mid june 2010, while it fixed my cystic acne my face often gets red uncontrolably and it's extremely annoying but the biggest issue is that when I sweat my face burns like a motha. HELP me pleeeease I'm trying to play football again and this is pissing me off. Fuck acne and accutane.

Share this post


Link to post
Share on other sites

I did an intense workout this morning. My skin has been insanely irritated all day, bright red, feels different.. what the hell. I drank grapefruit juice and it touched my skin and burned insanely. Why the fuck don't they tell you this shit when you start accutane?

Share this post


Link to post
Share on other sites

Accutane gave me accutane-induced Rosacea (diffused redness, heat sensitivity, slight burning/tingling sensation). Been 2 years. Still not resolved. Hope you are not in the same boat I am. Derms will deny accutane can induce Rosacea symptoms, so they are not very helpful.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×